# SDR 95ZZZX5037

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700DM
- Make and model: Beech 95-B55
- Aircraft serial: TC967
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 3582508714
- Condition: Failed
- Location: Nlg
- Part time: 9,371 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, A LOUD POP WAS HEARD.  NO UNUSUAL INDICATIONS WERE OBSERVED.  UPON GEAR EXTENSION, ALSO, NO UNUSUAL INDICATIONS OBSERVED.  ALL GEAR INDICATED DOWN AND LOCKED, HOWEVER, THE NOSE GEAR COLLAPSED ON LANDING.  INVESTIGATION DISCLOSED THE RETRACT ROD FAILED AT THE ATTACHMENT PLUNGER, PN 35-825094-4.  THE PLUNGER SHOWED SIGNS OF A PREVIOUS FRACTURE.  SUBMITTER RECOMENDS CLOSE INSPECTION AT EACH 100 HOURS OF OPERATION.  THIS TYPE OF FAILURE DOES NOT GIVE AN UNSAFE NOSE GEAR INDICATION ON THIS MODEL SERIES.
